IJPAM: Volume 107, No. 4 (2016)


Yong Chan Kim$^1$, A.A. Ramadan$^2$
$^{1}$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA
$^2$Department of Mathematics
Faculty of Science
Beni-Suef University
Beni-Suef, EGYPT

Abstract. In this paper, we investigate the properties of fuzzy soft sets and fuzzy soft maps in stsc-quantales. We define a $L$-fuzzy $(K,E)$-soft topology and a $L$-fuzzy $(K,E)$-soft closure spaces as a Höhle's sense. We study the relations between $L$-fuzzy $(K,E)$-soft topologies and $L$-fuzzy $(K,E)$-soft closure spaces. We give their examples.

Received: March 25, 2916

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: Stsc-quantales, fuzzy soft sets, soft map, $L$-fuzzy $(K,E)$-soft topologies, $L$-fuzzy $(K,E)$-soft closure operators

Download paper from here.

DOI: 10.12732/ijpam.v107i4.24 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 4
Pages: 1073 - 1088

$L$-FUZZY $(K,E)$-SOFT TOPOLOGIES AND $L$-FUZZY $(K,E)$-SOFT CLOSURE OPERATORS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).